# SDR VTZA200500135

- Difficulty date: July 9, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB CHANNEL 1 STATUS MSG, NOT ABLE TO RESET.  RETURN TO FIELD.  REMOVED AND REPLACED HSTCU AND MACH TRIM PANEL. NO FURTHER DEFECTS NOTED AT THIS TIME. REF MM CH 27-41-01.
